hrcak mascot   Srce   HID

Mathematical Communications, Vol.13 No.1 May 2008.

Original scientific paper

Common fixed point theorems through generalized altering distance functions

K. P. R. Rao ; Department of Applied Mathematics, Acharya Nagarjuna University-Nuzvid Campus, India
G. Ravi Babu ; Department of Applied Mathematics, Acharya Nagarjuna University-Nuzvid Campus, India
D. Vasu Babu ; Department of Applied Mathematics, Acharya Nagarjuna University-Nuzvid Campus, India

Fulltext: english, pdf (111 KB) pages 67-73 downloads: 797* cite
APA
Rao, K., Ravi Babu, G., Vasu Babu, D. (2008). Common fixed point theorems through generalized altering distance functions. Mathematical Communications, 13(1), 67-73. Retrieved from http://hrcak.srce.hr/23559

Abstracts
In this paper we obtain a unique common fixed point theorem,
for four self maps using a generalized altering distance function in four variables , which generalizes and improves the main theorem of Choudhury [2].
We also obtain a Gregus type common fixed point theorem for four maps as a corollary.

Keywords
fixed points; semi compatible mappings; altering distance functions

URI
http://hrcak.srce.hr/23559

Visits: 1.059 *